MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® TL STEM SZ 4; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® TL STEM SZ 4; HIP COMPONENT
Model Number PRTL0024
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient who underwent superpath prosthesis on (b)(6) dislocated on (b)(6) and stem and changeable neck were dislocated during manual healing, and revision was performed on (b)(6) in an open surgery.Physician's findings: whether there are previous reports of stem and changeable neck disassembly.Product problem noted.Caused burden to the patient.Request to determine the cause of the problem.The above requests have been received.Reporting party's findings and status of response: it is not usual for the stem and changeable neck to come off by manual manipulation.(b)(4).

Brand Name
PROFEMUR® TL STEM SZ 4
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17806745
Report Number3010536692-2023-00170
Device Sequence Number7249757
Product Code JDI
UDI-Device IdentifierM684PRTL00241
UDI-PublicM684PRTL00241
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060358
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTL0024
Device Catalogue NumberPRTL0024
Device Lot Number1950541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale
Patient Weight43 KG